# SDR RAIA00303082

- Difficulty date: March 21, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 22,746 hours, 25,301 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 56774098010
- Part serial: 377
- Condition: Inoperative
- Location: Lt Eng Oil Temp
- Part time: 21,591 hours, 23,906 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

STL- LEFT HAND ENGINE OIL TEMPERATURE GAUGE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LEFT HAND OIL TEMPERATURE GAUGE, OPS CHECK OK.
